MathSciNet Relay Station
MathSciNet bibliographic data
MR2057249 (2005c:53049) 53C24 (57M50)
Bromberg, K. Rigidity of geometrically finite hyperbolic cone-manifolds. Geom. Dedicata 105 (2004), 143–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement